# SDR DALA2023031701967

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 LH BS 852 FRAME END TIE TRANSITION RADIUS FOUND CRACK. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER RA 606578-14 REV ORIGINAL. (2668013)
